# SDR 98UAL900564

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510001901
- Condition: Smoking
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY STARTED TO SMOKE.  *S/D*  OVEN INOP.  REPLACED OVEN.
